Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dis_connect

Member
  • Total Reviews

    0
  • Content Count

    42
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dis_connect

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    ca

Recent Profile Visitors

1400 profile views
  1. i am on prozac for that very same thing. see a psychiatrist. they will help determine which anti-anxiety medication is right for you. good luck.
  2. mine had to be one blood and one urine.
  3. i'm not a guy, but i'm pretty sure its a side effect that generally wares off after you've come off the drug.
  4. i'm also just saying i'm taking birth control, but not actually taking it ;]
  5. yes! i have that. my dermatologist gave me desonate and its gotten rid of just about all of it. it had started on my hands and spread up to my arms.
  6. get some jojoba oil from a vitamin store. put it on your scalp at night, wash it off in the morning. works wonders.
  7. i fill mine at walgreens. they don't know anything about ipledge there though. i hand them my card and they don't know what to do with it. only like, the actual pharmacist does.
  8. waiiiit, you said you've tried all pills & topicals, but you've seen a dermatologist for the first time today? either way, let your dermatologist know about your mental/emotional health, if you're comfortable with that. i suffer from severe anxiety (panic & agoraphobia) disorders. i spoke with my dermatologist because i knew accutane could agitate my condition. i had to have a signed letter from my psychiatrist regarding what medication i am on for my anxiety. i'm supposed to see m
  9. i just had one yesterday, but it wasnt a shot. it was a mist. my doctor knows i'm on accutane, and the only thing she recommended was getting a hepatitis A shot to protect my liver or something. idk i wasnt really paying attention, haha.
  10. i get dizzy spells allll the time, and i always have since i was like 4. and honestly, since being on accutane, i've gotten fewer. kind of weird...
  11. has anyone experienced any sort of weird reactions or irritation to certain fabrics while on accutane? i'm on pill like...26 i think, and two nights ago i wore these new arm warmers, they are a wool/acrylic blend. i realized at the end of the night that i had broken out in these teeny itchy bumps on my hands. i've never really had any sort of reaction to fabrics before, but i've also never worn wool on my arms. the rash is only on my hands, which is kinda weird, cause the fabric was all the
  12. i've had that too. i'm only on like, pill 21 or something, and its not really "pain", more like soreness? idk, its not that bad, its just weird. like i need to stretch it or something, haha. my derm appointment is next week, so i'll probably bring it up then.
  13. i've been wearing contacts, and i only experienced slight dry eyes the other night that i was at a show. cause it was super hot and humid with all the bodies, and then really cold outside. so going in and out irritated my eyes. i put drops in and i was fine for the rest of the night. btw i wear acuvue oasys lenses (i wear acuvue lenses for astigmatism in one eye, but as long as it has hydraclear, its fine), and they're made for dry eyes. so i recommend them if you want to still wear your co
  14. i haven't had one, either. just a few new pimples. nothing i wasn't already used to. i've had basically the same exactly thing as aggiechick05 happen to me. my make up also goes on really well and stays on all day, perfectly. i'm not on nearly as much as she is though, i'm only on 20mg right now.
  15. a lot of what is "required" is usually just required by your dermatologist. for example; mine requires me to be on birth control before allowing me to take accutane, but i know some girls in here have decided on abstinence as their number one choice of birth control. in the ipledge booklet, it is a choice. my derm did not require me to see a psychologist or psychiatrist prior to taking accutane but i knew that anxiety was a side effect of the drug, and i already have been dealing with an anxi
×